# SDR TZR2005F00020

- Difficulty date: April 21, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N404TE
- Make and model: Cessna 402B
- Aircraft serial: 402B0834
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXHAUST VALVE HAD A SMALL PORTION BURNED OFF.  THIS IS AN ECI CYLINDER.  (K)
